9 doctors weighed in:
When stopping allergy meds like allegra, (fexofenadine) can a withdraw effect such as itching from head to toe occur?
9 doctors weighed in

4 doctors agree
In brief: Yes
When stopping an antihistamine relflex itching can occur.

In brief: Yes
When stopping an antihistamine relflex itching can occur.
Dr. Christopher Moeller
Dr. Christopher Moeller
Thank
Dr. Stevan Cordas
Internal Medicine
2 doctors agree
In brief: Allegra (fexofenadine)
If the Allegra (fexofenadine) was hiding or treating such a response, it may.

In brief: Allegra (fexofenadine)
If the Allegra (fexofenadine) was hiding or treating such a response, it may.
Dr. Stevan Cordas
Dr. Stevan Cordas
Thank
Dr. Steven Cohen
Internal Medicine - Allergy
In brief: Possible
I the Allegra (fexofenadine) is taken for its anti-itch effect, stopping the medication may lead to an increase in itching.
It is not withdrawl, it is the return of symptoms controlled by the medication.

In brief: Possible
I the Allegra (fexofenadine) is taken for its anti-itch effect, stopping the medication may lead to an increase in itching.
It is not withdrawl, it is the return of symptoms controlled by the medication.
Dr. Steven Cohen
Dr. Steven Cohen
Thank
In brief: Not a podiatry ?
Talk to your family doctor or dermatologist.

In brief: Not a podiatry ?
Talk to your family doctor or dermatologist.
Dr. Arnold Beresh
Dr. Arnold Beresh
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
24 years in practice
67M people helped
Continue
108,000 doctors available
Read more answers from doctors